Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 532-541    DOI: 10.1007/s10114-017-7182-3
Articles Current Issue| Next Issue| Archive| Adv Search |
Two-dimensional Irreducible Algebraic Semigroups
Duo LI
Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7